ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit theorems for random degenerate diffusions

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1997) Limit theorems for random degenerate diffusions. In: Nonlinear Analysis: Theory, Methods & Applications, 30 (1). pp. 211-222.

[img] PDF
LIMIT_THEOREMS_FOR.pdf - Published Version
Restricted to Registered users only

Download (646Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0362-546X(97)00120-X
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Random diffusions;Markov chain;tightness;stability; functional central limit theorem
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Aug 2011 10:01
Last Modified: 29 Aug 2011 10:01
URI: http://eprints.iisc.ernet.in/id/eprint/38287

Actions (login required)

View Item View Item